Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 38, NWS Tulsa, OK

March 19, 2020LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 5:32 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 5:32 PM CDT (22:32 UTC)
Expired
Mar 19, 2020, 6:15 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 10 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS54 KTSA 192232
SVRTSA
ARC033-131-OKC079-135-192315-
/O.NEW.KTSA.SV.W.0038.200319T2232Z-200319T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
532 PM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Crawford County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 615 PM CDT.

* At 532 PM CDT, a severe thunderstorm was located near Roland,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Cedarville...                     Alma...
  Pocola...                         Muldrow...
  Roland...                         Arkoma...
  Dyer...                           Moffett...
  Rudy...                           Figure Five...
  Fort Smith Regional Airport...    Kibler...
  Concord...                        Shibley...
  Braden...                         Mill Creek...
  Cottonwood...                     Dora...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 16.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 11.
 Interstate 49 between mile markers 22 and 27.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3543 9409 3532 9443 3525 9443 3518 9449
      3533 9457 3533 9460 3532 9461 3543 9468
      3563 9425
TIME...MOT...LOC 2232Z 241DEG 29KT 3539 9454 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
784 
WWUS54 KTSA 192240
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
540 PM CDT Thu Mar 19 2020

OKC079-192250-
/O.CAN.KTSA.SV.W.0038.000000T0000Z-200319T2315Z/
Le Flore OK-
540 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3543 9409 3534 9442 3534 9443 3538 9443
      3537 9445 3538 9447 3537 9449 3535 9448
      3535 9451 3545 9458 3563 9425
TIME...MOT...LOC 2240Z 242DEG 30KT 3542 9445 

$$

ARC033-131-OKC135-192315-
/O.CON.KTSA.SV.W.0038.000000T0000Z-200319T2315Z/
Crawford AR-Sebastian AR-Sequoyah OK-
540 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN CRAWFORD...NORTHWESTERN SEBASTIAN AND EAST CENTRAL
SEQUOYAH COUNTIES...

At 540 PM CDT, a severe thunderstorm was located near Moffett, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Alma...
Roland...                         Dyer...
Moffett...                        Rudy...
Figure Five...                    Kibler...
Concord...                        Shibley...
Dora...                           Furry...
Mill Creek...                     

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 16.
 Interstate 40 in Oklahoma between mile markers 322 and 328.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 27.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3543 9409 3534 9442 3534 9443 3538 9443
      3537 9445 3538 9447 3537 9449 3535 9448
      3535 9451 3545 9458 3563 9425
TIME...MOT...LOC 2240Z 242DEG 30KT 3542 9445 

HAIL...1.00IN
WIND...60MPH
 
$$
739 
WWUS54 KTSA 192255
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
555 PM CDT Thu Mar 19 2020

ARC131-OKC135-192305-
/O.CAN.KTSA.SV.W.0038.000000T0000Z-200319T2315Z/
Sebastian AR-Sequoyah OK-
555 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEBASTIAN AND
EAST CENTRAL SEQUOYAH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3543 9409 3539 9427 3557 9433 3563 9425
TIME...MOT...LOC 2255Z 244DEG 45KT 3551 9421 

$$

ARC033-192315-
/O.CON.KTSA.SV.W.0038.000000T0000Z-200319T2315Z/
Crawford AR-
555 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTH CENTRAL CRAWFORD COUNTY...

At 555 PM CDT, a severe thunderstorm was located near Alma, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Alma...                           Dyer...
Rudy...                           Kibler...
Concord...                        

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 16.
 Interstate 49 between mile markers 22 and 27.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3543 9409 3539 9427 3557 9433 3563 9425
TIME...MOT...LOC 2255Z 244DEG 45KT 3551 9421 

HAIL...1.00IN
WIND...60MPH
 
$$
015 
WWUS54 KTSA 192313
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
613 PM CDT Thu Mar 19 2020

ARC033-192323-
/O.EXP.KTSA.SV.W.0038.000000T0000Z-200319T2315Z/
Crawford AR-
613 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
WILL EXPIRE AT 615 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3543 9409 3539 9427 3557 9433 3563 9425
TIME...MOT...LOC 2313Z 241DEG 29KT 3557 9407 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:09 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 19, 3:09 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Thu Mar 19 2020

.DISCUSSION...
The main forecast concern today is the ongoing severe weather and
flooding potential across areas to the southeast of I-44. The
counties along I-44 have been dropped from the Flash Flood Watch,
with the rest of it remaining intact.

A broken line of showers and thunderstorms continues to push
eastward across eastern Oklahoma, with the most intense cells
confined to areas along and south of I-40. This part of the
forecast area has not been as worked over convectively this
morning as points farther north as exhibited by the pool of
1000-2000 J/kg of CAPE sitting in southeast Oklahoma, as well as
parts of the Arkansas River Valley. 0-1 km shear of 30 to 40 kts
in the same area continues to support tornadoes with stronger
cells that can stay somewhat isolated. Most of the area likely to
be affected by the ongoing activity avoided the heavier rains last
night, but flash flooding will still remain possible with any
locally heavier amounts. This line is likely to shift east of the
forecast area by mid evening, with no further development likely
afterward.

The cold front will move through late tonight and into tomorrow,
leading to much colder temperatures to close the work week and
open the weekend. A late season freeze continues to look probable
for much of northeast Oklahoma and far northwest Arkansas Friday
night and into Saturday morning.

After the brief lull in the precipitation, an active weather
pattern will return late in the weekend and into early next week.
Multiple chances for showers will exist from Saturday night
through Tuesday night, with isolated thunderstorms also possible
Monday night and into Tuesday. Temperatures will also be very warm
beginning Tuesday and continuing through much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  49  30  54 /   0   0   0   0
FSM   52  58  36  59 /  50  10   0   0
MLC   47  53  34  57 /  10   0   0   0
BVO   39  47  26  52 /   0   0   0   0
FYV   47  50  29  56 /  20   0   0   0
BYV   48  52  30  54 /  20   0   0   0
MKO   46  51  32  55 /   0   0   0   0
MIO   42  46  28  52 /   0   0   0   0
F10   44  50  32  55 /   0   0   0   0
HHW   53  57  39  59 /  50  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-062-
     063-065>076.

     Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011-019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Mar 19, 4:41 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
441 PM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
441 PM CDT Thu Mar 19 2020

...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast of Interstate 44.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms are ongoing late this afternoon across
portions of southeast and east central Oklahoma. These storms will
continue to push eastward through the rest of the afternoon and
into the evening. The primary severe weather threats will be
damaging winds to 70 mph and ping pong ball sized hail, but
a few tornadoes may also occur with any thunderstorms that are
able to remain isolated.

A Flash Flood Watch remains in effect for portions of the area to
the southeast of Interstate 44, as additional locally heavy
rainfall over saturated soils could lead to quick runoff and flash
flooding.

For the remainder of the afternoon, southwesterly winds will
continue to gust to near 40 mph across parts of northeast Oklahoma
to the northwest of Interstate 44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.

A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 19, 4:27 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CDT Thu Mar 19 2020

OKZ074>076-192200-
Haskell OK-Latimer OK-Le Flore OK-
427 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE COUNTIES UNTIL 500 PM
CDT...

At 427 PM CDT, a strong thunderstorm was located 5 miles south of
Kinta, moving northeast at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Keota...                          Mccurtain...
Bokoshe...                        Kinta...
Mc Curtain...                     Lequire...
Kanima...                         Milton...
Lewisville...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3505 9535 3509 9535 3535 9490 3513 9474
      3492 9526
TIME...MOT...LOC 2127Z 239DEG 48KT 3504 9524
Special weather statement, Mar 19, 4:48 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
448 PM CDT Thu Mar 19 2020

OKZ074-075-192215-
Haskell OK-Latimer OK-
448 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HASKELL AND
NORTHERN LATIMER COUNTIES UNTIL 515 PM CDT...

At 448 PM CDT, a strong thunderstorm was located near Damon, moving
northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Wilburton...                      Red Oak...
Mccurtain...                      Damon...
Mc Curtain...                     Panola...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3490 9542 3515 9497 3510 9493 3495 9493
      3494 9496 3494 9500 3492 9500 3479 9532
TIME...MOT...LOC 2148Z 239DEG 49KT 3489 9530
Special weather statement, Mar 19, 5:07 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 PM CDT Thu Mar 19 2020

OKZ049-073-192230-
Pittsburg OK-Pushmataha OK-
507 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES UNTIL 530 PM CDT...

At 507 PM CDT, a strong thunderstorm was located 3 miles southeast of
Daisy, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Dunbar...                         Stanley...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3446 9578 3450 9578 3451 9567 3459 9567
      3460 9574 3474 9555 3453 9541 3436 9571
TIME...MOT...LOC 2207Z 238DEG 36KT 3450 9570
Special weather statement, Mar 19, 5:15 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
515 PM CDT Thu Mar 19 2020

OKZ076-192245-
Le Flore OK-
515 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 545 PM CDT...

At 515 PM CDT, a strong thunderstorm was located near Octavia, moving
northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm. This storm has also shown signs of rotation.

Locations in or near the path include...
Octavia...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3478 9446 3453 9446 3451 9449 3451 9474
TIME...MOT...LOC 2215Z 222DEG 31KT 3453 9465
Special weather statement, Mar 19, 5:25 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
525 PM CDT Thu Mar 19 2020

ARZ019-029-OKZ072-076-192300-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
525 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 600 PM CDT...

At 525 PM CDT, a strong thunderstorm was located 3 miles south of
Muldrow, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Gans...                           Moffett...
Figure Five...                    Shibley...
Cottonwood...                     Dora...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 313 and 328.
 Interstate 540 between mile markers 1 and 7.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3524 9463 3539 9475 3558 9443 3543 9425
TIME...MOT...LOC 2225Z 237DEG 36KT 3536 9462
Special weather statement, Mar 19, 5:28 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
528 PM CDT Thu Mar 19 2020

OKZ049-075-192315-
Latimer OK-Pushmataha OK-
528 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA AND
SOUTHEASTERN LATIMER COUNTIES UNTIL 615 PM CDT...

At 528 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Higgins to near Dunbar. Movement was
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Clayton...                        Red Oak...
Clayton Lake State Park...        Damon...
Tuskahoma...                      Yanush...
Stanley...                        Nashoba...
Kiamichi...                       Dunbar...
Kosoma...                         Eubanks...
Sardis...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3434 9564 3460 9555 3460 9551 3469 9551
      3476 9549 3505 9499 3448 9519
TIME...MOT...LOC 2228Z 241DEG 29KT 3473 9545 3444 9555

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min
Mar 19, 6:57 AM CDTSpecial Weather StatementTSACarroll33 min
Mar 19, 10:50 AM CDTSpecial Weather StatementTSACarroll25 min
Mar 19, 10:55 AM CDTSpecial Weather StatementTSAMadison35 min
Mar 19, 11:02 AM CDTSevere Thunderstorm WarningTSACarroll, Madison28 min
Mar 19, 11:15 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Mar 19, 12:18 PM CDTSpecial Weather StatementTSABenton27 min
Mar 19, 12:29 PM CDTSpecial Weather StatementTSAWashington31 min
Mar 19, 12:58 PM CDTSpecial Weather StatementTSABenton47 min
Mar 19, 4:52 PM CDTTornado WarningTSACrawford, Franklin, Sebastian38 min
Mar 19, 5:31 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison44 min
Mar 19, 5:57 PM CDTSpecial Weather StatementTSASebastian33 min
Mar 19, 6:10 PM CDTTornado WarningTSAMadison5 min
Mar 19, 6:20 PM CDTSpecial Weather StatementTSAFranklin25 min
Mar 19, 6:53 PM CDTSpecial Weather StatementTSAFranklin22 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.